# SDR YENA2024072701052

- Difficulty date: July 26, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271N
- Aircraft serial: 11903
- Aircraft time: 653 hours, 96 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222607158
- Condition: Failed
- Location: E/E Bay
- Part time: 653 hours, 96 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS) 'VENT BLOWER FAULT; REMOVED AND REPLACED BLOWER FAN 20HQ PER AMM 21-26-51. ALL OPS GOOD.
